# SDR AALA202208196036

- Difficulty date: August 18, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N834AW
- Make and model: Airbus A319-132
- Aircraft serial: 2302
- Aircraft time: 53,622 hours, 25,436 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Filter
- Condition: Clogged
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANTS REPORT A ODOR LIKE CAMPFIRE SMOKE IN REAR AND IN FRONT OF AIRCRAFT NOTHING SMELLED BY FLIGHT DECK OR PASSENGERS. MAINTENANCE ACCOMPLISHED SMOKE ODOR FUME TASK CARD 26L00021001, RAN ENGINES AND APU WITH NO ODORS NOTED. FOUND AFT GALLEY VENT FAN FILTERS COMPLETELY CLOGGED AND CLEANED THEM. NO ODORS NOTED IN FORWARD AND AFT GALLEYS.
